N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

C1 natural neighbor interpolant for partial differential equations

N. Sukumar and B. Moran. C1 natural neighbor interpolant for partial differential equations. Numerical Methods for Partial Differential Equations, 15(4):417–447, 1999.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:1999:C1N,
	author = "N. Sukumar and B. Moran",
	title  = "C<SUP>1</SUP> natural neighbor interpolant for partial
    		   differential equations",
	journal = "Numerical Methods for Partial Differential Equations",
 	volume  = 15,
	number  = 4,
	pages   = {417--447},
	year    = 1999,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/nem_c1.pdf",
   bib2html_pubtype = {Journal}
   bib2html_rescat =  {Natural Element Method (NEM)}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20